# SDR MASA2011080103372

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 22,430 hours, 15,671 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 SERVICE DOOR HANDLE SENSOR.  REPAIRED WIRING AT SERVICE DOOR HARNESS.
